Voltarol Emugel P 50g
Voltarol Emugel P contains 1.16% of diclofenac diethylammonium, which is equivalent to 1g of diclofenac sodium in each 100g of gel. Diclofenac, the active ingredient of Voltarol Emugel P, is one of a group of medicines called non-steroidal anti-inflammatory analgesics (NSAIDs) which reduce pain and inflammation. Voltarol Emugel P is a gel for application to the skin, used to relieve pain and reduce inflammation and swelling in a number of painful local conditions affecting the joints, muscles, tendons and ligaments: - sprains, strains and soft tissue injuries -muscular rheumatism Voltarol Emugel P can be used to relieve pain in mild arthritis.
Suitable for adults and children over 12. Do not use if taking Diclofenac tablets. ALWAYS READ THE LABEL
More Products Like This
Ametop 4% w/w Gel contains tetracaine, a local anaesthetic which is used to numb the skin to relieve the pain of injections or tattoos.
- RRP £1.89
- Our Price: £1.65
Radian B Muscle Lotion provides symptomatic relief of muscular and rheumatic aches and pains, including fibrositis, lumbago, sprained ligaments, bruises, muscle stiffness, strains, tennis elbow and golf shoulder.
- RRP £5.65
- Our Price: £4.99
Ralgex heat spray is a convenient way to provide fast and effective warming relief from muscular pain and stiffness,rheumatic pain, sprains, sciatica, lumbago and fibrositis. Active ingredients: Glycol monosalicylate 6.0% w/w, methyl nicotinate BP 1.6% w/w.
- RRP £3.45
- Our Price: £3.15
Ralgex Freeze Spray provides instant cooling relief from the pain of sports injuries and contains an analgesic to relieve muscular pain and stiffness and rheumatic pain. Ralgex Freeze Spray also provides effective relief from backache, sciatica, lumbago and fibrositis. Active ingredients: Isopentane 67.77 % w/w, Methoxymethane 14.41% w/w and Glycol monosalicylate 10% w/w.
- RRP £3.35
- Our Price: £3.15
Ibuprofen Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. Ibuprofen Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. it is also for pain relief in common arthritic conditions. Ibuprofen maximum strength gel is non-sticky and non-greasy.
- RRP £5.45
- Our Price: £4.95
Deep Relief Dual Action Gel is the first remedy to combine ibuprofen with levomenthol.Deep Relief , with ibuprofen , is rapidly absorbed through the skin to reduce inflammation at the point of pain. Deep Relief Gel is effective for the relief of rheumatic pain, muscular aches, pains and swellings such as strains, sprains, backache and sports injuries. Deep relief Gel is a clear non-sticky and non-greasy gel with a mild, pleasant menthol fragrance.
- RRP £3.99
- Our Price: £3.79